# SDR DALA2024070806895

- Difficulty date: July 5, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 59,657 hours, 31,269 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic System
- Condition: Leaking
- Location: Rt Acm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3137 PNEUMATIC LEAK ON AIR CYCLE MACHINE RH PACK. CORRECTIVE ACTION: REPLACED AIR CYCLE MACHINE RH PACK PER A319 AMM 21-52-21-000-001-A. (0430943)
